# SDR FDEA202105221468

- Difficulty date: May 22, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 40,251 hours, 21,082 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNION FWD LUG SHOWS SIGNS OF BORE CORROSION, FAILED UT INSPECTION. CONTACTED ENGINEERING FOR REPAIR. REMOVED CORROSION PER EA 6-5710-T0361921 REF TO NON ROUTINE 002   AND  ERS 21-02176
